# SDR AALA20131031002

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 63,960 hours, 33,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR TAIL COMPARTMENT EMERGENCY LIGHTS.  OPERATIONS CHECKED NORMAL.
